# SDR UPS06147771

- Difficulty date: August 12, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 5,293 hours, 3,281 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D31023101
- Part serial: 0503
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 THE ARMING CAM RING HAD ROTATED APPROXIMATELY .25 INCH.  THE NYLON RING THAT IS BETWEEN THE OUTER COVER AND ARMING CAM ROTATED APPROXIMATELY .5 INCH PREVENTING THE DEACTIVATION PIN FROM ENGAGING.  REMOVED AND REPLACED L1 DOOR SLIDE IAW A300 MM 25-61-21-04.
